MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO; VAPRO NO TOUCH URETHRAL INTERMITTENT CATHETER

HOLLISTER INCORPORATED VAPRO; VAPRO NO TOUCH URETHRAL INTERMITTENT CATHETER
Model Number 72164
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an end user who was using the hollister vapro catheters had trouble inserting two of the catheters but was successful catheterizing with the third one.It was reported that several days later, he was rushed to hospital and was told by the doctor he had urosepsis due to catheter use.In addition, it was reported that there were no issues with the lubrication, but it was just technique being that this was the first time this end user had performed self-catheterisation.
 
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Device history review conducted and no issues identified.Sterilization review conducted and all results were acceptable.Sample not yet returned for evlauation.The root cause of the reported urosepsis could not be determined.

Brand Name
VAPRO
Common Device Name
VAPRO NO TOUCH URETHRAL INTERMITTENT CATHETER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford road
rehins, county mayo F26 F 3X5
EI   F26 F3X5
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24400689
Report Number9616668-2026-00002
Device Sequence Number15889932
Product Code KOD
UDI-Device Identifier00610075092659
UDI-Public(01)00610075092659(17)270801(30)30(10)5H183(93)X1
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72164
Device Lot Number5H183
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale